Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/8281
Title: An improvement of Massera’s theorem for the existence and uniqueness of a periodic solution for the Li´enard equation
Authors: Villari, Gabriele
Keywords: Liénard equationlimit cycle
Issue Date: 2012
Publisher: EUT Edizioni Università di Trieste
Source: Gabriele Villari, "An improvement of Massera’s theorem for the existence and uniqueness of a periodic solution for the Liénard equation", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 44 (2012), pp. 187–195.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
44 (2012)
Abstract: In this paper we prove the existence and uniqueness of a periodic solution for the Liénard equation x¨ + f (x) x˙ + x = 0. The classical Massera’s monotonicity assumptions, which are required in the whole line, are relaxed to the interval (\alpha,\delta ), where \alpha and \delta can be easily determined. In the final part of the paper a simple perturbation criterion of uniqueness is presented.
URI: http://hdl.handle.net/10077/8281
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.44 (2012)

Files in This Item:
File Description SizeFormat 
Villari_RIMUT44.pdf209.95 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

502
checked on Oct 22, 2018

Download(s)

903
checked on Oct 22, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.